# SDR FDEA201003130814

- Difficulty date: March 13, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652163011
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP CARRIAGE ATTACH FITTING AREA AT STA 224, SKIN CRACKED FWD OF ATTACH FITTING.  CUT OUT DAMAGED AREA, DIMENSIONS .750" X .218" IAW SRM, REV 102,  57-50-4, FIG. 1. FABRICATED FILLER USING 2024 T-3, PO NR 9002222, DIMENSIONS .050" X .750" X .218"   AND DOUBLER USING 2024 T-3, PO NR. 9009353, DIMENSIONS .063" X 5" X 4.375" IAW SRM 57-50-4 FIG 1 AND 57-50-2 FIG 3.  TREATED AND PRIMED DOUBLER, FILLER, AND REPAIR AREA IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-30-2 AND 57-50-4 FIG 1.
